RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 6(438), Pages 203–204 (Mi umn9805)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Characteristic Lie algebras of the sinh-Gordon and Tzitzeica equations

D. V. Millionshchikov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
This work was supported by the Russian Science Foundation under grant 14-11-00414.


DOI: https://doi.org/10.4213/rm9805

Full text: PDF file (349 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:6, 1174–1176

Bibliographic databases:

MSC: 35L70, 37K30
Received: 01.11.2017

Citation: D. V. Millionshchikov, “Characteristic Lie algebras of the sinh-Gordon and Tzitzeica equations”, Uspekhi Mat. Nauk, 72:6(438) (2017), 203–204; Russian Math. Surveys, 72:6 (2017), 1174–1176

Citation in format AMSBIB
\Bibitem{Mil17}
\by D.~V.~Millionshchikov
\paper Characteristic Lie algebras of the sinh-Gordon and Tzitzeica equations
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 6(438)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn9805}
\crossref{https://doi.org/10.4213/rm9805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748696}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72.1174M}
\elib{http://elibrary.ru/item.asp?id=30738000}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 6
\pages 1174--1176
\crossref{https://doi.org/10.1070/RM9805}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429465700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045623519}


Linking options:
  • http://mi.mathnet.ru/eng/umn9805
  • https://doi.org/10.4213/rm9805
  • http://mi.mathnet.ru/eng/umn/v72/i6/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, “Polynomial Lie algebras and the Zelmanov–Shalev theorem”, Russian Math. Surveys, 72:6 (2017), 1168–1170  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. D. V. Millionshchikov, “Polynomial Lie algebras and growth of their finitely generated Lie subalgebras”, Proc. Steklov Inst. Math., 302 (2018), 298–314  mathnet  crossref  crossref  isi  elib
    3. D. V. Millionshchikov, “Narrow positively graded Lie algebras”, Dokl. Math., 98:3 (2018), 626–628  mathnet  crossref  crossref  zmath  isi  elib  scopus
    4. D. V. Millionschikov, “Estestvenno graduirovannye algebry Li medlennogo rosta”, Matem. sb., 210:6 (2019), 111–160  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    References:18
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019